# SDR ASAA2014020806804

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 704 hours, 221 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT, VTK ON CAPTAIN`S MAP LOSS OF BOTH FMC.  FMC SWITCH BOTH ON RT RESTORED FMC & CAPTAIN`S MAP.  DUAL FMC NEVER RESTORED POS SHIFT 3/3 NO DISPLAY OF FMC-LT BEARING DISTANCE.  ACFT GROUNDED.  ACCOMPLISHE DFIM TASK 34-61-00-810-836.  OPENED & RESET FMC CIRCUIT BREAKER P18-2. OPS CHECKED NORMAL.  NO HISYORY 60 DAYS.  ALL GROUND TESTS NORMAL.
